Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2016, Volume 56, Number 7, Pages 1335–1339 (Mi zvmmf10428)  

Application of generalized separation of variables to solving mixed problems with irregular boundary conditions

E. A. Gasymov, A. O. Guseinova, U. N. Gasanova

Baku State University, ul. Khalilova 23, Baku, AZ 1148, Azerbaijan

Abstract: One of the methods for solving mixed problems is the classical separation of variables (the Fourier method). If the boundary conditions of the mixed problem are irregular, this method, generally speaking, is not applicable. In the present paper, a generalized separation of variables and a way of application of this method to solving some mixed problems with irregular boundary conditions are proposed. Analytical representation of the solution to this irregular mixed problem is obtained.

Key words: generalized separation of variables, irregular boundary conditions, functional series, mixed boundary value problems.

DOI: https://doi.org/10.7868/S0044466916070073

Full text: PDF file (90 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2016, 56:7, 1305–1309

Bibliographic databases:

UDC: 519.63
Received: 03.03.2015

Citation: E. A. Gasymov, A. O. Guseinova, U. N. Gasanova, “Application of generalized separation of variables to solving mixed problems with irregular boundary conditions”, Zh. Vychisl. Mat. Mat. Fiz., 56:7 (2016), 1335–1339; Comput. Math. Math. Phys., 56:7 (2016), 1305–1309

Citation in format AMSBIB
\Bibitem{GasGusGas16}
\by E.~A.~Gasymov, A.~O.~Guseinova, U.~N.~Gasanova
\paper Application of generalized separation of variables to solving mixed problems with irregular boundary conditions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2016
\vol 56
\issue 7
\pages 1335--1339
\mathnet{http://mi.mathnet.ru/zvmmf10428}
\crossref{https://doi.org/10.7868/S0044466916070073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3544910}
\elib{https://elibrary.ru/item.asp?id=26302239}
\transl
\jour Comput. Math. Math. Phys.
\yr 2016
\vol 56
\issue 7
\pages 1305--1309
\crossref{https://doi.org/10.1134/S0965542516070071}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000381223400008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84979738470}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10428
  • http://mi.mathnet.ru/eng/zvmmf/v56/i7/p1335

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:180
    Full text:23
    References:52
    First page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021